# SDR NACA2023081100001

- Difficulty date: August 11, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-300
- Aircraft serial: 30565
- Aircraft time: 76,444 hours, 17,663 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ALT 2. CONTINUITY CHECKS/WIRE SHAKE TESTED OK. SWAPPED CABIN CONTROLLERS FOR TROUBLESHOOTING IAW AMM 21-31-02
